Is there a natural alternative for Estrace vaginal cream?
OK, I should say, I had a hysterectomy and a gall bladder surgery years back. I went into early menopause. I think this would be the case of the domino effect. I believe she said something about the liver. I don't know. She's the doctor, I'm not. I saw her last year and I think I'm do to see her again.
Asked by Ilse Finefrock 4 months ago.
It's just too insanely expensive. My doctor gave me some samples and the number of the place I could buy it. She told me that I needed to take it because I run the risk of cancer otherwise. Well, I can't afford it. I wondered if there was an alternative I might use. I Googled it and one suggestion was vitamin E. Does anybody else know of an alternative. Thanks for any good suggestions and please no trolls or flaming. Answered by Jonelle Verfaille 4 months ago.
OK, I should say, I had a hysterectomy and a gall bladder surgery years back. I went into early menopause. I think this would be the case of the domino effect. I believe she said something about the liver. I don't know. She's the doctor, I'm not. I saw her last year and I think I'm do to see her again. Answered by Abram Sainliere 4 months ago.
Estrace is a low dose estrogen cream. You were not given this hormone to prevent cancer. You must have gone to the doctor for something like vaginal dryness or pain. Low dose estrogen cream is the accepted treatment for conditions like that. If there was a true alternative, don't you think the doctor would have told you? That said, depending on what your original complaint was, perhaps there is something that you can use. For example, if the complaint was itching, maybe Vagisil would help. It wouldn't really be the treatment that Estrace would be, any more than vitamin E is going to be the same thing as estrogen, but it might be enough. HTH and since we cannot vote for best answers anymore, I would appreciate it if you could pick a best answer for your question. BTW: I think you get points back for choosing a best answer. Answered by Frida Quellette 4 months ago.
I'm taking estrace.. I have questions!?
I have hypothyroidism so my doctor prescribed synthroid & estrace. Lately, my boobs have been feeling sensitive and they irritate. Anyone experiencing the same problem? I know i'm not pregnant just yet so what could be the reason for sensitive boobs? the medication? what are some side effects on estrace?
Asked by Many Kash 4 months ago.
Does it increase limbido Answered by Leoma Zoulek 4 months ago.
Why would a 23 yeard old woman be told to take Estrace for a while and what does it do?
I've had some dryness and it would hurt upon insertion during sex where some of my skin I guess would get irritated and it would rub off, and sometimes bleed.
Asked by Glayds Filkey 4 months ago.
A lady that is 23 that is using Estrace cream (which is an estrogen cream) may be using it to help treat certain aspects of a condition called vulvodynia. She may have the kind that is called vestibulodynia (pain of the vestibular gland) formerly known as vulvar vestibulitis syndrome (and this can cause inflammation in some as well as dryness). I sometimes use Estrace cream to help dry skin in my vulvar area that got caused by a surgical procedure to the area. By using the estrogen cream it can help bring moisture back to that area. Answered by Lesha Deutsch 4 months ago.
Estrace Cream? Depo Provera..?
Well I have been dealing with this Dyspareunia (pain with with intimacy) for like a year and a half..I have been to planned parenthood and my regular doctor and gotten what seems like a million paps... finally I went to a gynecologist and she said that the birth control I'm on (depo provera or "the...
Asked by Else Baile 4 months ago.
Well I have been dealing with this Dyspareunia (pain with with intimacy) for like a year and a half..I have been to planned parenthood and my regular doctor and gotten what seems like a million paps... finally I went to a gynecologist and she said that the birth control I'm on (depo provera or "the shot") lowered my estrogen and made things uhh delicate down there...SO anyways she prescribed me something called ESTRACE cream and I was just wondering if anyone out there has used it for the same reason and if it worked. Thanks! (this is sort of embarrassing so please don't leave any immature answers!) Thanks gals Answered by Lynetta Blott 4 months ago.
i'm sorry i don't know anything about estrace. i read however that it can cause decreased sex drive, impotence, or difficulty having an orgasm; as well as vaginal pain, dryness, or discomfort. personally if i were experiencing pain with intimacy i wouldn't want to use a drug whose side effect is pain and decreases sex drive to cure it. i had bad experiences with depo. i had no sex drive at all at only 21. i would suggest maybe talking to your doctor to switching to a lower dose birth control like yaz or maybe even an iud. Answered by Jamee Kotschevar 4 months ago.
Can i take lachesis mutus and estrace at the same time?
Asked by Linn Tookmanian 4 months ago.
Hi! Are you under the care of a Homeopath? If yes, he or she should know about all of the drugs you are taking and all of the other treatments you are on. This is part of the Homeopathic questionnaire we have a patient fill on our first consultation. If you are seeing a Homeopath, he or she should provide the info. If not, why are you taking Lachesis for and in what potency? Lachesis is often given for menopausal symptoms, menstrual problems etc. it's a very deep acting remedy. Taking Estrace and Lachesis at the same time might falsify the results you are expecting for either product. If your Doctor prescribed Estrace, he or she had a reason for doing so. Lachesis will be working on the same problem and your Doctor may be mislead by the results into changing the dose to higher or lower. The same could be said for your Homeopath. They both should be aware of what you are taking and adjust their treatment accordingly. If you took either product on your own, I would say that you should stop and seek for medical advice. If you are only considering either, talk to a Homeopath or a Doctor, in either case, you are dealing with products that can cause hormonal imbalance, an answer over the internet is not the way to go. You need a one on one conversation. Answered by Maryetta Osmon 4 months ago.
I would take them at least one half hour apart. Answered by Tabatha Pomplun 4 months ago.
Can I get a presription Written Online for Estrace?
I am a transexual and cannot afford to go to an endocrinologist.
Asked by Nakesha Brester 4 months ago.
Harrald is not exactly correct. There are some reputable online pharmacies, that sell medication withot prescription. I have been personally ordering from POMpharmacy.com for the last 2 years. They have been very reputable and trustworthy. I think they should have Estrace, and if they do, certainly no prescription is needed. Good luck. Answered by Laveta Silman 4 months ago.
Can't a local Gynecologist write a prescription for Estrace for you? I know an Endocrinologist is probably more skilled in the use of feminine hormones, but I would think surely a Gynecologist can help you. Do not trust any medication your receive from the Internet because it is likely to be fake. Guys who buy Viagra online for less than a dollar a pill do not get true Viagra. I used Viagra, and each blue pill costs $10. Several websites listed when you go to Google lists similar medications to Estrace. Perhaps you can find an equivalent to Estrace that may be able to be used. Good luck. Harrald Answered by Sadie Jump 4 months ago.
No, but you can order drugs from overseas without a prescription. Google "transsexual DIY" for information. I started my transition in that manner, back when pharmacycare.co.nz was around. I understand there are a lot of other such places today. You might want to ask such questions on the LGBT forum in the future; there's a lot more knowledge of such matters over there. Answered by Alissa Blossomgame 4 months ago.
You cannot get prescriptions online legally period. Answered by Adelaida Phanco 4 months ago.
Which is the safer form of estrogen supplementation for a post-menopausal woman - estrace or estradiol?
Asked by Michele Barcelona 4 months ago.
your body has something called estrogen receptors. those receptors are stimulated by both estrace & estradiol. therefore, one drug is not necessarily superior over another. every person is different. if what you try first works well for you, then stay with it. if it causes side effects, try the other. BTW, I think estrogens are a good thing for post menopausal women... estrogens forever!!! :) Answered by Mitsuko Hesters 4 months ago.